# SDR FDEA201606021788

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A57110310202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK, FRAME 40 CL, FRONT SPAR INTERNAL WEB SUSPECTED CRACK ACROSS A FASTENER AT THE LOWER END APPROX 2.0 INCHES IN LENGTH.  REPAIRED CENTER TANK, FRAME 40 CL, FRONT SPAR INTERNAL WEB IAW SRM 57-10-21, FIG 201 AND DWG R57110271 & R57110273, MAJOR REPAIR IAW GMM6-2-100.
